Access count of this item: 155

Files in This Item:
File Description SizeFormat 
PhysRevE.68.046708.pdf52.42 kBAdobe PDFView/Open
Title: Quantum Monte Carlo algorithm for softcore boson systems
Authors: Šmakov, Jurij  KAKEN_name
Harada, Kenji  kyouindb  KAKEN_id
Kawashima, Naoki
Author's alias: 原田, 健自
Issue Date: 21-Oct-2003
Publisher: American Physical Society
Journal title: Physical Review E
Volume: 68
Issue: 4
Thesis number: 046708
Abstract: An efficient quantum Monte Carlo algorithm for the simulation of bosonic systems on a lattice in a grand canonical ensemble is proposed. It is based on the mapping of bosonic models to the spin models in the limit of the infinite total spin quantum number. It is demonstrated how this limit may be taken explicitly in the algorithm, eliminating the systematic errors. The efficiency of the algorithm is examined for the noninteracting lattice boson model and compared with the stochastic series expansion method with the heat-bath-type scattering probability of the random walker.
Rights: ©2003 The American Physical Society
URI: http://hdl.handle.net/2433/200795
DOI(Published Version): 10.1103/PhysRevE.68.046708
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.